# SDR 08FDEA03526

- Difficulty date: August 19, 2008
- Submitted: August 26, 2008
- Operation: Air carrier
- Aircraft: N725FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 572
- Aircraft time: 40,339 hours, 20,690 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: A2519903
- Part serial: U52
- Condition: Failed
- Location: Mlg
- Part time: 2,863 hours, 1,637 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR FAILED TO RETRACT, FOLLOWED ECAM AND QRH GEAR HANDLE DOWN AND RETURNED TO LAND.  SYSTEM B WAS USED AND SYS A DID NOT WORK EITHER.  REMOVED AND REPLACED LANDING GEAR ELECTRO HYDRAULIC SELECTOR VALVE 3GA PRECAUTIONARY.  PERFORMED LEAK CHECK SATISFACTORY.  WORK PERFORMED IAW AMM 32-31-12-4.
